Alert archive / Tennessee / Flash Flood Warnings in 2022

Flash Flood Warning 4, NWS Nashville, TN

June 7, 20226 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Jun 7, 2022, 5:43 PM CDT for 6 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2022, 5:43 PM CDT (22:43 UTC)
Expired
Jun 7, 2022, 8:45 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, TN, Jackson County, TN, Putnam County, TN, Smith County, TN, White County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:13 PM CDTFLASH FLOOD2 Wnw Alexandria, TNTWITTER PHOTOS SHOWED OLD ALEXANDRIA ROAD WAS FLOODED AND IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1164 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

129 
WGUS54 KOHX 072243
FFWOHX
TNC041-087-141-159-185-189-080145-
/O.NEW.KOHX.FF.W.0004.220607T2243Z-220608T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
543 PM CDT Tue Jun 7 2022

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Northern De Kalb County in middle Tennessee...
  Southeastern Jackson County in middle Tennessee...
  Putnam County in middle Tennessee...
  Southern Smith County in middle Tennessee...
  North Central White County in middle Tennessee...
  Southeastern Wilson County in middle Tennessee...

* Until 845 PM CDT.

* At 543 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 2 
  to 3 inches per hour in the heavier storms. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Cookeville, Algood, Watertown, Baxter, Gordonsville, Hickman, 
  Alexandria, Edgar Evans State Park, Center Hill Lake, Burgess 
  Falls State Park, Cummins Falls State Park and Hamptons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3611 8632 3628 8563 3619 8530 3605 8531
      3605 8537 3604 8558 3604 8574 3601 8627

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

Rose
1 follow-up statement
416 
WGUS74 KOHX 072352
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
652 PM CDT Tue Jun 7 2022

TNC041-087-141-159-185-189-080145-
/O.CON.KOHX.FF.W.0004.000000T0000Z-220608T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Kalb TN-Jackson TN-Putnam TN-Smith TN-White TN-Wilson TN-
652 PM CDT Tue Jun 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT THIS 
EVENING FOR NORTHERN DE KALB, SOUTHEASTERN JACKSON, PUTNAM, SOUTHERN 
SMITH, NORTH CENTRAL WHITE AND SOUTHEASTERN WILSON COUNTIES...

At 652 PM CDT, The public reported has already reported some 
flooding in the warned area. Widespread rainfall amounts of 1 to 2 
inches have occurred just within the past couple of hours.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Cookeville, Algood, Watertown, Baxter, Gordonsville, Hickman, 
  Alexandria, Edgar Evans State Park, Center Hill Lake, Burgess 
  Falls State Park, Cummins Falls State Park and Hamptons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3611 8632 3628 8563 3619 8530 3605 8531
      3605 8537 3604 8558 3604 8574 3601 8627

FLASH FLOOD...OBSERVED

$$

Rose

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:25 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 7, 2:25 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
225 PM CDT Tue Jun 7 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This afternoon through Thursday Night)
Issued at 221 PM CDT Tue Jun 7 2022

Active and unsettled weather pattern ahead for this week. Heat
returns for next week.

Convection is firing up across the south this afternoon. The
scattered activity should continue to expand northward with time as
convective temps are reached. Lots of instability in place but
overall organization and wind energy levels are on the low side.
Still looking at the potential for some strong to severe
thunderstorms. But they will primarily be pulse driven. There is
some partial overnight upper divergence so look for some
lingering general thunderstorms late tonight.

On Wednesday, the active pattern will ramp up a bit. A potent
shortwave will offer a boost to the convective organization
potential. Instabilities will then work with increasing 850 mb wind
energy to set the stage for some severe weather. We are outlooked
with a slight risk across the entire area. Helicity values do not
really jump off the screen at me. Furthermore, 700-500 mb lapse
rates are not overly impressive. Thus, looks like a tstm wind damage
threat, primarily. As for the flooding potential, given the copious
rainfall amounts that have fallen east of i-65 will need to watch
for some minor flooding potential. PWATs are still rather high
within this soupy airmass. The one saving grace may be the frontal
boundary will not phase favorably with the strong upper impulse. At
any rate, Wednesday's severe weather timing looks like from 10 am
until 6 pm. best chance for severe appears to be south of I-40.
Moving on, we will get a brief break on Thursday as some drier air
moves in behind the fropa.

For the near term temps, its looking warm and humid. however, lower
humidity levels can be expected on Thursday.

&&

.LONG TERM...
(Friday through next Tuesday)
Issued at 221 PM CDT Tue Jun 7 2022

The airmass will quickly reload with another chance of showers
and thunderstorms on Friday afternoon and night. The trajectory of
this potential MCS is a bit uncertain, but will need to be
watched. Behind this complex, we will finally gravitate to a
calmer but increasingly hot pattern will commence.

Look for upper ridging to move in by the middle of next week.
gfs/Euro 850 mb averages are close to 22C by next Tuesday.
Furthermore, CPC is showing above normal temps for the 6 to 14 day
period. Here comes the heat with mid 90s possible for our highs.
Moisture undercut potential looks weak with max MRH values of just
55 to 60 percent. Thermal separation is noted over the MO and IL
areas so not too far away. Here comes some heat!

&&

.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Tue Jun 7 2022

Ongoing chances for showers and thunderstorms will be in the
forecast through the next 36 hours or so. Coverage looks isolated
initially this afternoon, becoming more scattered this afternoon
through just before sunrise Wednesday. A short break may be
possible just before 12Z through late morning before showers and
thunderstorms become more scattered to widespread later Wednesday.
Southwesterly winds around 10 knots will be light and variable
overnight, picking up to around 10 knots again during the day
Wednesday. Cigs look to remain mostly VFR today, with MVFR/IFR
possible with showers and storms passing over terminals. A few
models have MVFR cigs moving in after 09Z, and IFR cigs at KCSV
before 12Z, but kept low VFR at KBNA/KMQY/KCKV and MVFR at KCSV
after 09Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      69  83  64  83 /  60  90  70   0
Clarksville    67  82  62  81 /  50  80  70   0
Crossville     66  78  62  77 /  60  80  80   0
Columbia       68  83  64  83 /  60  90  60  10
Cookeville     68  80  63  78 /  60  90  80   0
Jamestown      65  79  61  75 /  40  90  80   0
Lawrenceburg   68  82  65  82 /  60  90  60  10
Murfreesboro   69  83  65  83 /  60  90  70   0
Waverly        67  80  62  83 /  50  90  50   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...21
LONG TERM....21
AVIATION.....Barnwell
Hazardous weather outlook, Jun 7, 3:32 AM CDT, 14 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
332 AM CDT Tue Jun 7 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-080845-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
332 AM CDT Tue Jun 7 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

A few severe thunderstorms will be possible today through tonight.
Storms could produce damaging winds and localized flooding from
heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few severe storms may occur Wednesday and Wednesday evening.
Main concerns will be damaging winds and localized flooding from
heavy downpours.

A few severe storms with damaging winds may occur Friday afternoon
and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any severe weather
reports to the National Weather Service office in Nashville.

13

In the hours before

Special weather statement, Jun 7, 4:57 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Nashville TN
457 PM CDT Tue Jun 7 2022

TNZ006>008-025>027-072230-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
Montgomery TN-
457 PM CDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of northern Davidson,
northern Dickson, southeastern Montgomery, southwestern Sumner,
Cheatham and southwestern Robertson Counties through 530 PM CDT...

At 456 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Slayden to near Joelton. Movement was
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ashland City, Nashville, Madison, Hendersonville, Goodlettsville,
Millersville, Greenbrier, Coopertown, Ridgetop, Old Hickory, Joelton,
Pleasant View, Vanleer, Slayden, Cheatham Dam, Bells Bend, Whites
Creek, Beaman Park and Cunningham.

This includes the following highways...
 Interstate 40 between mile markers 205 and 212.
 Interstate 65 between mile markers 85 and 103.
 Interstate 24 between mile markers 18 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3649 8736 3640 8653 3614 8674 3623 8752
TIME...MOT...LOC 2156Z 236DEG 7KT 3630 8741 3624 8689

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Shamburger
Special weather statement, Jun 7, 4:58 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Nashville TN
458 PM CDT Tue Jun 7 2022

TNZ027-028-030-032-062-064-065-072230-
Putnam TN-Rutherford TN-Davidson TN-Wilson TN-De Kalb TN-Smith TN-
White TN-
458 PM CDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of southern Smith,
southeastern Davidson, De Kalb, north central Rutherford, Wilson,
northwestern White and southwestern Putnam Counties through 530 PM
CDT...

At 458 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rural Hill to Center Hill Lake. Movement
was east at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cookeville, Lebanon, Sparta, Smithville, Carthage, La Vergne, Mount
Juliet, Algood, Watertown, Baxter, Gordonsville, Rural Hill, Belinda
City, Hickman, South Carthage, Alexandria, Doyle, Dowelltown, Liberty
and Hamptons Crossroads.

This includes the following highways...
 Interstate 40 between mile markers 222 and 293.
 Interstate 840 between mile markers 64 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3619 8538 3585 8547 3596 8602 3606 8667
      3631 8647
TIME...MOT...LOC 2158Z 260DEG 8KT 3610 8646 3603 8572

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Shamburger
Special weather statement, Jun 7, 5:05 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
505 PM CDT Tue Jun 7 2022

TNZ028-062>065-075-077-078-080-072230-
Cannon TN-Rutherford TN-Coffee TN-Wilson TN-Bedford TN-Van Buren TN-
De Kalb TN-Warren TN-White TN-
505 PM CDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of southern De Kalb,
Rutherford, Van Buren, Warren, northern Coffee, south central Wilson,
northern Bedford, southwestern White and Cannon Counties through 530
PM CDT...

At 505 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Murfreesboro to Auburntown to Fall Creek
Falls. Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Murfreesboro, McMinnville, Woodbury, Spencer, Morrison, Doyle,
Auburntown, Centertown, Lascassas, Christiana, Rock Island State
Park, Beechgrove, Fosterville, Rover, Fall Creek Falls State Park,
Rockvale, Bradyville, Milton and Readyville.

This includes Interstate 24 between mile markers 77 and 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3571 8528 3557 8542 3563 8659 3577 8665
      3599 8622 3596 8602 3585 8547 3575 8526
TIME...MOT...LOC 2205Z 289DEG 17KT 3573 8654 3595 8610 3566 8532

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Shamburger
Local storm report, Jun 7, 5:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
532 PM CDT TUE JUN 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             1 W COOKEVILLE          36.16N 85.52W
06/07/2022  E1.00 INCH       PUTNAM             TN   TRAINED SPOTTER

            TSPOTTER COORDINATOR REPORTED QUARTER SIZE
            HAIL NEAR JACKSON STREET AT BUFFALO VALLEY
            ROAD.

&&

SHAMBURGER
Special weather statement, Jun 7, 5:42 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Nashville TN
542 PM CDT Tue Jun 7 2022

TNZ008-027>030-064-072315-
Davidson TN-Wilson TN-Trousdale TN-Sumner TN-De Kalb TN-Smith TN-
542 PM CDT Tue Jun 7 2022

...Strong thunderstorms will impact portions of southwestern Smith,
east central Davidson, northwestern De Kalb, southern Sumner, Wilson
and southwestern Trousdale Counties through 615 PM CDT...

At 542 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hendersonville to 6 miles north of Lebanon to
near Watertown. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gallatin, Lebanon, Hartsville, Hendersonville, Mount Juliet,
Lakewood, Watertown, Old Hickory, Alexandria, Dowelltown, Liberty,
Green Hill, Tuckers Crossroads, Bledsoe Creek State Park and
Dickerson Chapel Recreation Area.

This includes the following highways...
 Interstate 40 between mile markers 230 and 256.
 Interstate 840 between mile markers 73 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3638 8611 3598 8584 3597 8613 3619 8646
      3624 8671 3639 8662
TIME...MOT...LOC 2242Z 261DEG 20KT 3631 8658 3630 8636 3608 8607

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Shamburger
Special weather statement, Jun 7, 5:43 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
543 PM CDT Tue Jun 7 2022

TNZ031-032-072315-
Putnam TN-Jackson TN-
543 PM CDT Tue Jun 7 2022

...A strong thunderstorm will impact portions of southern Jackson and
northwestern Putnam Counties through 615 PM CDT...

At 543 PM CDT, Doppler radar was tracking a strong thunderstorm near
Baxter, or 10 miles south of Gainesboro, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cookeville, Gainesboro, Algood, Baxter, Granville and Cummins Falls
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3613 8573 3628 8580 3642 8560 3620 8543
TIME...MOT...LOC 2243Z 250DEG 18KT 3621 8571

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:00 PM CDTSpecial Weather StatementOHXRobertson30 min
Jun 6, 7:49 PM CDTSpecial Weather StatementOHXSumner41 min
Jun 6, 8:27 PM CDTSpecial Weather StatementOHXMacon18 min
Jun 6, 8:29 PM CDTSevere Thunderstorm WarningOHXHumphreys46 min
Jun 6, 9:13 PM CDTSpecial Weather StatementOHXHumphreys32 min
Jun 6, 9:39 PM CDTSpecial Weather StatementOHXMacon36 min
Jun 6, 10:04 PM CDTSpecial Weather StatementOHXRobertson26 min
Jun 6, 10:27 PM CDTSpecial Weather StatementOHXSumner33 min
Jun 6, 10:39 PM CDTSpecial Weather StatementOHXMacon, Sumner, Trousdale36 min
Jun 6, 10:44 PM CDTSpecial Weather StatementOHXSumner31 min
Jun 6, 11:24 PM CDTSpecial Weather StatementOHXMacon, Trousdale51 min
Jun 7, 12:41 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Jun 7, 12:46 AM CDTAreal Flood AdvisoryOHXClay, Macon, Robertson, Sumner6 hr
Jun 7, 12:49 AM CDTTornado WarningOHXRobertson, Sumner26 min
Jun 7, 1:13 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner27 min
Jun 7, 1:40 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale50 min
Jun 7, 2:24 AM CDTSpecial Weather StatementOHXSmith, Wilson51 min
Jun 7, 4:28 AM CDTSpecial Weather StatementOHXBedford32 min
Jun 7, 4:35 AM CDTTornado WarningOHXBedford13 min
Jun 7, 4:58 AM CDTAreal Flood AdvisoryOHXCannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more6 hr
Jun 7, 1:32 PM CDTSpecial Weather StatementOHXLewis43 min
Jun 7, 2:15 PM CDTSpecial Weather StatementOHXMarshall45 min
Jun 7, 3:17 PM CDTSevere Thunderstorm WarningOHXWilliamson28 min
Jun 7, 3:43 PM CDTSpecial Weather StatementOHXWilliamson32 min
Jun 7, 3:44 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne3 hr
Jun 7, 4:01 PM CDTSpecial Weather StatementOHXDickson, Humphreys, Rutherford, Williamson44 min
Jun 7, 4:09 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson21 min
Jun 7, 4:26 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Houston, Stewart, Williamson34 min
Jun 7, 4:29 PM CDTSpecial Weather StatementOHXCannon, DeKalb, Rutherford, Warren31 min
Jun 7, 4:57 PM CDTSpecial Weather StatementOHXCheatham, Davidson33 min
Jun 7, 4:58 PM CDTSpecial Weather StatementOHXDeKalb, Putnam, White, Wilson32 min
Jun 7, 5:05 PM CDTSpecial Weather StatementOHXCannon, Rutherford, Van Buren, Warren25 min
Jun 7, 5:19 PM CDTAreal Flood AdvisoryOHXDeKalb, Putnam, Smith, Wilson3 hr
Jun 7, 5:28 PM CDTSevere Thunderstorm WarningOHXPutnam32 min
Jun 7, 5:30 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson3 hr
Jun 7, 5:42 PM CDTSpecial Weather StatementOHXWilson33 min
Jun 7, 5:43 PM CDTSpecial Weather StatementOHXJackson32 min
Jun 7, 5:56 PM CDTSpecial Weather StatementOHXOverton34 min
Jun 7, 6:09 PM CDTSpecial Weather StatementOHXJackson, Overton, Smith, Trousdale36 min

Nearby

Flash Flood Warnings in Tennessee, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.